# SDR SWAA2024072516152

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 66,829 hours, 39,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD. MAIN FLAP ; WEDGE LOWER SKIN HAS MULTIPLE DELAMINATING SPOTS IN ZONE 3<[01] REMOVED AND REPLACED L/H I/B FLAP LOWER WEDGE IAW SRM 51-40-02.;[02] REMOVED AND REPLACED L/H I/B FLAP LOWER WEDGE IAW SRM 51-40-02.;[03] REMOVED AND REPLACED L/H I/B FLAP LOWER WEDGE IAW SRM 51-40-02.
